Bulletin of the American Mathematical Society

Review: H. W. Kuhn and A. W. Tucker, contributions to the theory of games

J. Wolfowitz

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 57, Number 6 (1951), 495-497.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183516307

Citation

Wolfowitz, J. Review: H. W. Kuhn and A. W. Tucker, contributions to the theory of games . Bulletin of the American Mathematical Society 57 (1951), no. 6, 495--497. http://projecteuclid.org/euclid.bams/1183516307.


Export citation